# SDR AALA20150201001

- Difficulty date: February 1, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N472AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49647
- Aircraft time: 75,566 hours, 40,183 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 591014249
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO DOOR PAN LOWER SECTION BETWEEN FS 370 & 427 AT STRINGER 26 RT.  R & R SECTION OF PAN IAW EA 53-038391 & SRM 53-05-00 FIG 44.
